# SDR CALA2016090600624

- Difficulty date: September 6, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 47,349 hours, 15,716 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TE FLAPS DISAGREE EICAS DURING APPROACH,  EXTENDED WITH ALTERNATE SYS LANDED WITH FLAPS AT 20.   BITE TEST OF EFCU, NO EXISTING FAULTS.  CYCLED FLAP HYDRAULICLY SEVERAL TIMES NO FAULTS NOTED. IAW AMM 27-51-00
